Normal view MARC view ISBD view

Annales Polonici mathematici

Type de document : PériodiqueLangue : anglais ; allemand ; russe ; français.Pays : Pologne.Éditeur : Warszawa : Panstwowe Wydawnictwo Naukowe, 1954-ISSN : 0066-2216.État de collection : Vol. 1 (1954) - Vol. 5 (1958) ; Vol. 17 (1965) - Vol. 49 (1988) ; Vol. 70 (1998)
Lacunes : Vol. 36 (1979) ; Vol. 37 n° 1 (1979) ; Vol. 44 n° 2-3 (1984)
En-ligne : OA : 1955-2011 | OA : 1955-2011
Tags from this library: No tags from this library for this title. Log in to add tags.
Current location Call number Status Date due Barcode
CMI
Salle R
pério-10742 (Browse shelf) Consultation sur place

Vol. 1 (1954) - Vol. 5 (1958) ; Vol. 17 (1965) - Vol. 49 (1988) ; Vol. 70 (1998)

Lacunes : Vol. 36 (1979) ; Vol. 37 n° 1 (1979) ; Vol. 44 n° 2-3 (1984)

This is a serial

There are 1 subscription(s) associated with this title.

Subscription from: 01/01/2005 to: 31/12/2005

Missing issues: 36(1979),37(1979)#1,44(1984)#2-3

Collection : 1(1954)-5(1958),17(1965)-49(1988),70(1998)

The 3 latest issues for this subscription:

Issue # Publication date Received date Status Note
70 01/02/1998 01/02/1998 Arrived
49 01/02/1989 01/02/1989 Arrived
48 01/02/1988 01/02/1988 Arrived

More details

There are no comments for this item.

Log in to your account to post a comment.